Volume 16, Number 2
Preview Issue Next Issue

Purchase

J. M. Liu and Z. Z. Sun

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 97-111

Full Article 1 0 Article preview

Purchase

L. Jiang and C. J. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 112-130

Full Article 0 0 Article preview

Purchase

F. Li and L. Lin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 131-139

Full Article 0 0 Article preview

Purchase

L. Q. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 140-146

Full Article 0 0 Article preview

Purchase

H. H. Dong

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 147-154

Full Article 0 0 Article preview

Purchase

J. D. Ding and H. Y. Yin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 155-163

Full Article 0 0 Article preview

Purchase

D. K. Salkuyeh

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 164-170

Full Article 1 0 Article preview

Purchase

C. Q. Gu and J. D. Shen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 171-180

Full Article 0 1 Article preview

Purchase

H. M. Zhang and F. W. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 181-192

Full Article 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved